RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shustrova, Natal'ya Vyacheslavovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:91
Abstract pages:241
Full texts:81
References:50
E-mail:

http://www.mathnet.ru/eng/person45166
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:shustrova.n-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/800785

Publications in Math-Net.Ru
2006
1. N. V. Shustrova, “A mixed problem with deviation from a characteristic for the Lavrentʹev–Bitsadze equation with a complex parameter”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 10,  76–81  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:10 (2006), 72–77
2. N. V. Shustrova, “The generalized Morawetz problem for Lavrent'ev–Bitsadze equation with spectral parameter”, Sib. Èlektron. Mat. Izv., 3 (2006),  106–114  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020